Research Repository

Approximating the Stieltjes integral for (ϕ, Φ)-Lipscitzian integrators

Dragomir, Sever S (2008) Approximating the Stieltjes integral for (ϕ, Φ)-Lipscitzian integrators. Bulletin of the Australian Mathematical Society, 77 (1). pp. 73-90. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

Approximations for the Stieltjes integral with (ϕ, Φ)-Lipschitzian integrators are given. Applications for the Riemann integral of a product and for the generalized trapezoid and Ostrowski inequalities are also provided

Item Type: Article
Uncontrolled Keywords: ResPubID15200. Stieltjes integral, Riemann integral, trapezoid rule, midpoint rule, Ostrowski inequality.
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 22 Sep 2011 00:28
Last Modified: 22 Sep 2011 00:28
URI: http://vuir.vu.edu.au/id/eprint/3631
DOI: 10.1017/S0004972708000063
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar